Q. How can I cure tinnitus developed after using nasal spray?

Answered by
Dr. Magesh T
and medically reviewed by iCliniq medical review team.
Published on May 29, 2019

Hello doctor,

I have developed tinnitus after using a nasal spray Sudafed, please assist. Not on any medication, hearing is fine. I was suffering slightly with dizziness prior to the tinnitus four months back which had cleared by then.

Dr. Magesh T

General Medicine Internal Medicine
#

Hi,

Welcome to icliniq.com.

I just went through the complaints that you been having. This sounds like peripheral vertigo and this is how people usually present with. The treatment management part, take a tablet called Betahistine 16 milligrams twice daily for three days followed by once a day for three days and stop. Drink plenty of water just to prevent dehydration as dehydration sometimes worsen this tinnitus and giddiness. If you still continue to have the symptoms or the symptoms persist, I want you to consult with an ENT specialist and if you still have any queries please feel free to contact me.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


My wife was diagnosed with GUTB and was tested positive for TB. After 2 months of fertility treatment, she complained of vomiting and giddiness.

Query: Hi, My wife was diagnosed with GUTB (Genitourinary Tuberculosis) and was tested positive for TB PCR. HSG showed blocked fallopian tube whereas USG showed normal ovaries and uterus. After 9 months of ATT (Antitubercular Treatment) her fallopian tube opened during the HSG test. Thereafter doctor start...  Read Full »

Does tinnitus go away on its own?

Query: Hello doctor, Two months ago, I developed tinnitus which is not yet corrected. At that time, I had water trapped in my right ear but now my ear blockage problem is resolved but my tinnitus problem is not resolved. After this, I went to an ENT and he told me I have a swelling in my left ear. Now he ...  Read Full »

I have loss of balance after my ears were pulled. Please suggest medicines.

Query: Hello doctor, I am 34 now. My school teacher pulled both my ears in my childhood and afterwards, I suffered a loss of balance sometimes. I have pain in both my ears and also blurring in both my eyes and fatigue. I think I have mild vertigo. Please suggest the best medicines to cure this mild vertigo...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.